Are morning erections and testosterone related?
I’ve stopped getting morning wood and I’m wondering if Low T may be the problem.
You max out on testosterone around 6 am every morning, the time of day when your T levels peak.
And if your serum levels are within the range of where they Should be as a 32-year-old man, your morning wood should show up most days of the week, on auto pilot.
BOOST TESTOSTERONE NOW!
Exclusive Ebook Is Now Available FREE For A Limited TIme
- Get MASSIVE Testicles Overnight With 3 Easy Tricks
- Increase Your Package, Get Bigger Loads, Boost Testosterone
A miss occasionally is no biggie, because every guy has an off day here and there, but when this becomes a pattern, something is obviously not right and you need to figure out what that thing is.
So here’s the first question you need to ask yourself…
Can you get morning erections, or any other time of the day by stimulating yourself? If so, your plumbing is likely in good shape, so you need to look elsewhere for your problem.
If this is the case, here’s the 2nd question you need to ask yourself –
Are you using any medications?
Because it’s rare when you’ll find one that doesn’t impact arousal, erections or both.
For example, most if not all of the drugs used to treat depression suppress sex drive and erectile function; especially those that target serotonin.
And many hypertension drugs can also kill off a man’s ability to achieve and maintain an erection.
Statin drugs used to reduce cholesterol are also known sex drive killers and they do a number on your erections as well.
Meds used to treat anxiety, diabetes, prostate issues, acid reflux and even painkillers can all have a strong negative impact on your testosterone and your morning erection frequency.
So if you’re using any medications at all, this may explain why your morning wood has disappeared.
But if you’re not using any prescription meds, go ahead and move onto question number 3….
Are you overweight?
This one is important because men who carry extra pounds almost always have elevated aromatase levels, an enzyme that converts testosterone into estrogen.
So any extra baggage you’re carrying could be causing your T levels to go down. Fortunately, all you’ve got to do to reverse this trend is lose the weight.
But if you’re thin, and not carrying around extra pounds, ask yourself question number 4…
Are you exposing yourself to too many xenoestrogens?
If you are, you need to change the situation because these chemical compounds can drastically disrupt the testosterone to estrogen balance in your system.
As a matter of fact, even something as simple as being in the same room with your girl when she paints her fingernails can be enough to take you out for a day or two.
These endocrine disruptors have been described by scientists as “Environmental Hormones” and their impact on your masculinity, which includes your ability to achieve an erection, can be profound.
Your highest exposure is most likely happening in your bathroom when you get ready in the morning using your various male cosmetics, which often contain several different xeno-estrogens.
Parabens or Phthalates are the most common, so check labels for ingredients like butyl paraben, propyl paraben, methyl paraben and ethyl paraben.
Or even better, take all the national brand cosmetics you’re currently using, because they all contain something you don’t want in your blood stream, and replace them with chemical-free products.
You can easily find these on Amazon or at your local health food store. They will cost you a bit more, but the cost will be well worth it.
On the other hand…
If you’ve been as clean as a whistle and have already taken BIG steps to reduce your xenoestrogen exposure, then you need to ask yourself this 5th and final question…
Are you masturbating to internet pornography too often?
Because your morning erections and your testosterone can both be affected by this habit, especially if you’ve become addicted.
I get emails several times a month from young men suffering from ED so harsh they can no longer perform when it counts because they’ve been hitting the porn so hard.
This problem has become so common, the condition has even been given a name – Porn Induced Erectile Dysfunction (PIED).
And this PIED occurs because excessive porn exposure changes the way a man’s body responds to the hormonal neurotransmitter, dopamine.
In essence, porn addicts respond like alcoholics or drugs addicts do to their addictions, so the deeper they get, the more they need to use to cop a buzz…
And those who are into extreme porn are in double trouble; because it takes a LOT for them to get aroused in the real world.
Once this cycle starts dopamine receptors become less responsive due to the massive dopamine saturation that happens during these long masturbation sessions.
This leads to global disruptions of all the sex hormones; which if taken too far can cause ED so severe that a naked and willing woman can leave a man ice cold and limp as a noodle.
And once you go there your chances of achieving a spontaneous morning erection are at just about zero.
What about Viagra and Cialis
There’s a reason why Viagra and Cialis use is skyrocketing among the 16 to 25-year-old crowd, and internet porn addiction is it.
So yes VC, morning erections, and testosterone are closely linked together…
Now that you know this, you need to figure out the trigger that is causing your testosterone levels to go down.
And don’t panic too much if you’re dealing with most of the triggers we just discussed because more than half the men I come across are.
But the good news is – the ones who really commit themselves to getting those morning erections back, almost always do.
If you’re ready, you can start by watching this video.
- Environmental Agents and Erectile Dysfunction
- Journal of Andrology Volume 23, Issue 4, pages 546–550, July-August 2002
- Central Obesity is an Independent Predictor of Erectile Dysfunction in Older Men
- The Journal of Urology Volume 176, Issue 4, Pages 1519–1523, October 2006
- Men Treated With Hypolipidaemic Drugs Complain More Frequently of Erectile Dysfunction
- Journal of Clinical Pharmacy and Therapeutics Volume 21, Issue 2, pages 89–94, April 1996